# SDR SWAA2022072221961

- Difficulty date: June 23, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 0.700 INCH. APPROX. 2022-352802 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[03] TOOL USED: CALIPER; PN: 4996A52; SN: 170846216; DUE DATE: 19-JAN-23. PRECISION RADIUS GAUGE; PN:S167C; SN: AE-28449; DUE DATE: 11-JUL-22;[04] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL STEP SING OFFS BELOW.;[05] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL STEP SING OFFS BELOW. AS RII
